# SDR GTIA2025022438762

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N708NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11605
- Aircraft time: 5,089 hours, 1,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES EVENT  VERBALLY REPORTED BY THE PREVIOUS CREW,  PERFORMED TSM 05 -50-00 , BOTH ENGINES WERE OPERATED BY FLIGHT CREW .  SOURCE OF ODOR WAS ISOLATED TO PACK 2 , SEE LOG PAGE 3601460-2 FOR  PACK  MEL / DEACTIVATION , MOC 68056
